MathSciNet Relay Station
MathSciNet bibliographic data
MR614893 55Q45 (55Q35)
Bruner, Robert R. An infinite family in $\pi \sb\ast S\sp{0}$ derived from Mahowald's $\eta \sb{j}$ family. Proc. Amer. Math. Soc. 82 (1981), no. 4, 637–639.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement